# SDR FDEA2019112213026

- Difficulty date: November 21, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 60,963 hours, 22,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1700-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN STA  1700-1720, BL0-RBL50 WEB CORRORED. REMOVED CORR ON SHEAR WEB 1700-1720 BL0 -RBL50 IAW B757 SRM 51-10-02. ALL AREA'S IN   LIMIITS EXCEPT STA 1705 RBL6 IAW B757 SRM 53-00-51-1A FIG 101. FABRICATED AND INSTALLED   DOUBLER AT STA 1705 RBL6 IAW B757 SRM 53-60-51-2R REP 2 ALT 1
